# SDR GTIA9901006

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - REMOVAL OF HORIZONTAL STABILIZER IS REQUIRED TO REPLACE WITH SERVICEABLE UNIT.  REMOVED AND REPLACED HORIZONTAL STAB ASSY PER DC9 MM 55-10-0 PAGE 202.  HORIZ STABILIZER ADJUSTMENT AND TEST C/W PER DC9 MM 55-10-0 PAGE 501 HORIZ STAB ACCESS PANELS WILL BE INSTALLED ON CARD A092A01M013.  (M)
